Superconvergence of Mixed Methods for Optimal Control Problems Governed by Parabolic Equations

Publisher: Cambridge University Press

E-ISSN: 2075-1354|3|4|401-419

ISSN: 2070-0733

Source: Advances in Applied Mathematics and Mechanics, Vol.3, Iss.4, 2011-08, pp. : 401-419

Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.

Previous Menu Next

Abstract

In this paper, we investigate the superconvergence results for optimal control problems governed by parabolic equations with semidiscrete mixed finite element approximation. We use the lowest order mixed finite element spaces to discrete the state and costate variables while use piecewise constant function to discrete the control variable. Superconvergence estimates for both the state variable and its gradient variable are obtained.